# SDR YENA2023110601354

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 67,272 hours, 23,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#182, BNA-FLL. ' DURING DESCENT APPROACHING 10,000 DETECTED A STRONG DIRTY SOCK SMELL TOXIC FUMES ODOR WAS PRESENT UNTIL LANDING AND PERSISTENT. ODOR WAS VERY STRONG IN COCKPIT AND CABIN SOURCE OF ODOR IS VENTILATION SYSTEM; COMPLIED WITH INFONOTICE 2017-T015J IDENTIFIED SOURCE OF ODOR TO BE APU OIL LEAK. PERFORMED ECS DECON WITH GROUND UNIT. REMOVED AND REPLACED LH/RH RECIRC FILTERS. AIR QUALITY CHECK GOOD. APU TO BE PLACED ON MEL . PER AMM 21-52-00.'
